# SDR CKSA96027

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161M
- Make and model: Doug DC-8F-55
- Aircraft serial: 45762
- Engine: Pwa JT3D3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 71,393 hours
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FAILED IN FLIGHT, ENGINE VIBRATED STRONGLY AND EPR DECREASED IMMEDIATELY, EGT WENT TO APPROX 650C.  REMOVED AND REPLACED NR 2 ENGINE IAW DC8 MIP-1 SECTION 9.  OPS AND LEAK CHECK GOOD IAW DC8 MIP-1 SECTION 10.  (M)
